MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 0014
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the surgical procedure, it was noted that the patient's skin had several burn marks around the incision site.Doctor inspected the bovie tip, which had a break in the insulation.No alarm sound was noted or heard from the valley lab unit.The bovie tip was isolated removed and replaced.The incident was reported to the charge nurse and the bovie tip was handed to her.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 s. state st.
draper UT 84020
MDR Report Key11759685
Report Number11759685
Device Sequence Number4688896
Product Code GEI
UDI-Device Identifier10614559100141
UDI-Public(01)10614559100141
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/22/2021
Report Date (Section F) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0014
Device Catalogue Number0014
Device Lot Number205224
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer05/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight72
Date Report Sent to FDA04/26/2021